- Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
- Bushmelev, Eugeny Yu.; Mirkes, Eugeny M.; Sadovsky, Michael G.
- Contact information
- Bushmelev, Eugeny Yu. : e-mail: ; Mirkes, Eugeny M. : e-mail: ; Sadovsky, Michael G. : e-mail:
- order; fuzzy periodicity; triplet; frequency; distribution; Markov chain
The problem of structure search and revealing in symbol sequences is discussed, based on a study of nucleotide sequences. A fuzzy periodicity is proven, as well as the asymmetry in the distribution of various strings alongside a sequence.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / On the Structures Revealed from Symbol Sequences
Full text (.pdf)